# SDR AALA2019111549008

- Difficulty date: November 12, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N141NN
- Make and model: Airbus A321-231
- Aircraft serial: 6656
- Aircraft time: 14,581 hours, 5,379 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Damper
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 2R CABIN DOOR DAMPER PRESSURE LOW. MAINTENANCE SERVICED DOOR DAMPER TO PROPER PRESSURE PER AMM 52-22-00.
